# SDR DALA1020673234

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 53,573 hours, 23,532 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHT SEAT ROW 19 INOP, REPAIRED BROKEN WIRE AND TESTS OK.
